Skip to content

Advil Junior Strength Ibuprofen Tablets USP 100 mg Grape Ages 2 to 12 20 Chewable Tablets

$9.99
SKU 00062107004398
Report an Issue or Concern View All Advil Products
Description
Directions
Ingredients
Warnings

Up to 8 HOUR Fever relief

Non-medicinal ingredients: magnesium stearate.



WARNINGS STOMACH BLEEDING WARNING: May cause stomach bleeding. Symptoms may include, feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if your child, has had stomach ulcers or bleeding problems, takes a blood thinner or steroid drug, takes with other drugs containing NSAIDs like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-inflammatory drugs.

ALLERGY ALERT: Ibuprofen may cause severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if your child has severe itching, hives, swelling of eyes and mouth, skin blisters, difficulty breathing.

DO NOT USE
- if child is allergic to ibuprofen, ASA, salicylates, NSAIDs or any other ingredient in this product, dehydrated due to vomiting, diarrhea or lack of fluid intake
- right before or after heart surgery.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have a child that has/is ulcers or stomach bleeding, high blood pressure, heart, liver or kidney disease, diabetes, any other serious condition, taking any other drug especially daily low dose ASA (81 to 325 mg).

WHEN USING THIS PRODUCT
- take with food or milk if upset stomach occurs
- the risk of heart attack or stroke may increase if used more or longer than directed.

STOP USE AND ASK A DOCTOR IF
- signs of stomach bleeding occur (see Stomach bleeding warning above)
- pain or fever worsens or lasts for more than 3 days
- child does not get any relief within the first 24 hours of treatment
- redness or swelling is present in the painful area
- sore throat is severe, lasts for more than 2 days or occurs with fever or headache
- any new symptoms appear.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a poison control centre or get medical help right away.

If glued carton end flap is broken, do not use. THIS PACKAGE COMES WITH A CHILD-LOK® SAFETY CAP.

Directions Use weight to dose; otherwise use age.
- doses may be repeated every 6-8 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor
- do not exceed recommended dose unless advised by a doctor.

Weight (lbs): Under 24, (kg): Under 10.9, Age (years): Under 2 years, Dosage (Tablets): Use Advil Pediatric Drops
Weight (lbs): 24-35, (kg): 10.9-15.9, Age (Years): 2-3, Dosage (Tablets): 1
Weight (lbs): 36-47, (kg): 16.0-21.3, Age (Years): 4-5, Dosage (Tablets): 1 ½
Weight (lbs): 48-59, (kg): 21.4-26.7, Age (Years): 6-8, Dosage (Tablets): 2
Weight (lbs): 60-71, (kg): 26.8-32.5, Age (Years): 9-10, Dosage (Tablets): 2 ½
Weight (lbs): 72-95, (kg): 32.6-43.0, Age (Years): 11-12, Dosage (Tablets): 3

Similar Products